Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 70, NWS Wilmington, OH

May 31, 2018Adams County, Brown County, Ohio; 4 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at May 31, 2018, 4:24 PM EDT for Adams County, Brown County, Ohio; 4 counties in Kentucky. It was in force for 36 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 4:24 PM EDT (20:24 UTC)
Expired
May 31, 2018, 5:00 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bracken County, KY, Lewis County, KY, Mason County, KY, Robertson County, KY, Adams County, OH, Brown County, OH

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:25 PM EDTTSTM WND DMGGeorgetown, OHTREES REPORTED DOWN. TIME ESTIMATED FROM RADAR.
May 31, 4:27 PM EDTTSTM WND DMGRipley, OHTREES REPORTED DOWN. ESTIMATED TIME FROM RADAR.
May 31, 4:30 PM EDTTSTM WND GST 47Kymeso Maysville 3sw, KY
May 31, 4:33 PM EDTTSTM WND DMGAberdeen, OHTREES REPORTED DOWN. TIME ESTIMATED FROM RADAR.
May 31, 4:35 PM EDTTSTM WND GST 52Kfgx Fleming-Mason Apt, KY
May 31, 4:44 PM EDTTSTM WND DMGManchester, OHTREES REPORTED DOWN. TIME ESTIMATED FROM RADAR.
May 31, 4:47 PM EDTTSTM WND DMGBentonville, OHTREE DOWNED.
May 31, 4:51 PM EDTTSTM WND DMGTollesboro, KYNUMEROUS TREES AND POWER LINES DOWN.
May 31, 4:51 PM EDTTSTM WND DMGWest Union, OHTREES REPORTED DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:30 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

181 
WUUS51 KILN 312024
SVRILN
KYC023-135-161-201-OHC001-015-312100-
/O.NEW.KILN.SV.W.0070.180531T2024Z-180531T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
424 PM EDT THU MAY 31 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Mason County in northern Kentucky...
  Robertson County in northern Kentucky...
  Northwestern Lewis County in northeastern Kentucky...
  Eastern Bracken County in northern Kentucky...
  Southern Brown County in southwestern Ohio...
  Southwestern Adams County in southwestern Ohio...

* Until 500 PM EDT.

* At 424 PM EDT, severe thunderstorms were located along a line
  extending from near Georgetown to near Fairview, moving east at 40
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Maysville, Georgetown, Washington, West Union, Manchester, Ripley,
  Aberdeen, Augusta, Lewisburg, Tollesboro, Decatur, Russellville,
  Mount Olivet, Dover, Higginsport, Cherry Fork, Germantown, Sardis,
  Trinity and Burika.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3843 8358 3846 8358 3849 8359 3852 8364
      3846 8386 3849 8393 3845 8398 3843 8399
      3844 8400 3843 8400 3844 8402 3844 8403
      3846 8407 3889 8400 3892 8350 3841 8352
TIME...MOT...LOC 2024Z 269DEG 33KT 3884 8392 3850 8397 

HAIL...<.75IN
WIND...60MPH
 
$$

JDR
3 follow-up statements
313 
WWUS51 KILN 312044
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
444 PM EDT THU MAY 31 2018

KYC023-201-312054-
/O.CAN.KILN.SV.W.0070.000000T0000Z-180531T2100Z/
Robertson KY-Bracken KY-
444 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR ROBERTSON AND EASTERN BRACKEN
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northern and northeastern Kentucky...and southwestern Ohio.

LAT...LON 3843 8358 3849 8359 3852 8363 3852 8366
      3851 8370 3846 8386 3849 8393 3855 8396
      3858 8397 3859 8399 3876 8391 3877 8392
      3890 8386 3892 8350 3841 8352
TIME...MOT...LOC 2044Z 269DEG 33KT 3884 8370 3850 8375 

$$

KYC135-161-OHC001-015-312100-
/O.CON.KILN.SV.W.0070.000000T0000Z-180531T2100Z/
Mason KY-Lewis KY-Brown OH-Adams OH-
444 PM EDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR MASON...NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND SOUTHWESTERN
ADAMS COUNTIES...

At 444 PM EDT, severe thunderstorms were located along a line
extending from 7 miles south of Winchester to near Lewisburg, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Maysville, Washington, West Union, Manchester, Ripley, Aberdeen,
Lewisburg, Tollesboro, Decatur, Russellville, Dover, Cherry Fork,
Sardis, Trinity, Murphysville, Bradysville, Mays Lick, Rectorville,
Epworth and Ribolt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3843 8358 3849 8359 3852 8363 3852 8366
      3851 8370 3846 8386 3849 8393 3855 8396
      3858 8397 3859 8399 3876 8391 3877 8392
      3890 8386 3892 8350 3841 8352
TIME...MOT...LOC 2044Z 269DEG 33KT 3884 8370 3850 8375 

HAIL...<.75IN
WIND...60MPH
 
$$

JDR
457 
WWUS51 KILN 312054
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
454 PM EDT THU MAY 31 2018

OHC015-312104-
/O.CAN.KILN.SV.W.0070.000000T0000Z-180531T2100Z/
Brown OH-
454 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northern and northeastern Kentucky...and southwestern Ohio.

LAT...LON 3842 8353 3842 8354 3843 8358 3846 8358
      3850 8360 3852 8363 3852 8365 3851 8370
      3863 8371 3891 8368 3892 8350 3841 8352
TIME...MOT...LOC 2054Z 269DEG 33KT 3884 8361 3850 8366 

$$

KYC135-161-OHC001-312100-
/O.CON.KILN.SV.W.0070.000000T0000Z-180531T2100Z/
Mason KY-Lewis KY-Adams OH-
454 PM EDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN MASON...NORTHWESTERN LEWIS AND SOUTHWESTERN ADAMS
COUNTIES...

At 454 PM EDT, severe thunderstorms were located along a line
extending from near West Union to Mount Carmel, moving east at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
West Union, Manchester, Tollesboro, Cherry Fork, Bentonville,
Trinity, Orangeburg, Bradysville, Rectorville, Epworth and Ribolt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3842 8353 3842 8354 3843 8358 3846 8358
      3850 8360 3852 8363 3852 8365 3851 8370
      3863 8371 3891 8368 3892 8350 3841 8352
TIME...MOT...LOC 2054Z 269DEG 33KT 3884 8361 3850 8366 

HAIL...<.75IN
WIND...60MPH
 
$$

JDR
074 
WWUS51 KILN 312101
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
501 PM EDT THU MAY 31 2018

KYC135-161-OHC001-312110-
/O.EXP.KILN.SV.W.0070.000000T0000Z-180531T2100Z/
Mason KY-Lewis KY-Adams OH-
501 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MASON...
NORTHWESTERN LEWIS AND SOUTHWESTERN ADAMS COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northern and northeastern Kentucky...and southwestern Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for 
eastern Adams and Central and Eastern Lewis counties until 515 PM. 


LAT...LON 3842 8353 3842 8354 3843 8358 3846 8358
      3850 8360 3852 8363 3852 8365 3851 8370
      3863 8371 3891 8368 3892 8350 3841 8352
TIME...MOT...LOC 2100Z 269DEG 33KT 3884 8354 3850 8359 

$$

JDR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:01 PM EDT, 23 minutes earlier.

Area forecast discussion, May 31, 4:01 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
401 PM EDT Thu May 31 2018

.SYNOPSIS...
A series of upper level disturbances will move through the Ohio
Valley through Friday, resulting in a continued chance of
thunderstorms. Weak high pressure will provide for dry
conditions on Saturday before another disturbance brings more
storms on Sunday and Monday. High pressure will then build in
for the remainder of next week.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
A convective bowing segment pushing into the region from the
southwest, along with a line of storms developing over Indiana
moving east into Ohio will keep the CWA under a threat of storms
this evening. Strong initial burst of wind with the bowing
segment will then see showers with scattered thunder behind it
for a few hours. This feature is being driven by the cold pool
and entering into a receptive airmass - at least for the next
few hours. By evening, the feature will outrun the cold pool
driving it and lose much of its punch as it crosses into eastern
sections of the CWA and areas near to the I-70 corridor.

Models are not resolving the situation well at all over the
region today and this evening, so current conditions were pushed
forward in time and blended towards earlier forecasts.
Temperatures will be modified strongly by rain-cooled air this
late day.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
While there will be numerous upper level vorticity maxima over
the region, the axis of the trough will nose into western CWA by
daybreak Friday, be along the I-71 corridor by 18Z, then be east
and out of the area by evening. Surface front will lag behind
this and a few lingering showers or thunderstorms may persist
over the CWA Friday evening and show a decrease in coverage and
intensity overnight, exiting to the southeast by daybreak.
Surface front will be over the Ohio River towards midnight with
rapidly improving conditions overnight.

Tonight's low temperatures will drop to 67-69 degrees across the
board, and tomorrow's highs will be muted to be within a few
degrees of 80. Cooler air will result behind the surface frontal
passage by Saturday morning, ranging from the upper 50s to
around 60 in the I-70 corridor, to the middle 60s over Kentucky
and immediate Ohio River Valley.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
High pressure at the surface and aloft will move into the region on
Saturday. Some models try to develop a few instability showers near
our eastern border, but have decided to keep a dry forecast for now.
Highs will range from the upper 70s to the lower 80s.

It now appears that s/wv energy will dig southeast in the northwest
flow aloft, and affect the region late Saturday night into Sunday.
This will be associated with a cold front, which will bring a chance
of showers and thunderstorms. After lows in the upper 50s to the mid
60s, highs again will generally be in the upper 70s to the lower 80s.

The GFS is more of an outlier as we head into the first part of next
week, digging an upper level low faster and farther south into the
Great Lakes and Ohio Valley. Have leaned more toward the ECMWF/CMC
which keep the low farther north and a little slower in its digging.
In any case, a weak front should drop south through the region on
Tuesday, with a low chance of showers and thunderstorms. High
temperatures will cool some into the 75 to 80 degree range Monday
into Tuesday.

For the remainder of the extended, Wednesday and Thursday, under a
northwest flow aloft and generalized surface high pressure, dry
weather is expected. Highs 75 to 80 on Wednesday will warm slightly
by Thursday into the lower 80s.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
VFR conditions will prevail as some lower MVFR stratus breaks
apart from earlier this morning. Upstream storms will nose into
southern CWA and continue this evening. Cores of storms will
produce LIFR vsbys but the bulk of activity today will be
scattered over the TAF sites, with a better chance of occurrence
in CVG/LUK. Model guidance is not depicting today and
subsequently the overnight hours well at all, so the forecast is
low confidence in when and where these storms will occur.

Expect VFR conditions outside of thunderstorm activity in the
next 24-30 hours with a generally ssw flow 10-12kt. Amendments
will be forthcoming when and where storms have a higher
probability of occurrence later today. Used VCSH/TS as the
catch-all for todays forecast until then.

OUTLOOK...Thunderstorms are possible into Friday afternoon.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...Franks
LONG TERM...Hickman
AVIATION...Franks
Hazardous weather outlook, May 31, 11:07 AM EDT, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1107 AM EDT Thu May 31 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-011200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1107 AM EDT Thu May 31 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will be possible this afternoon into
tonight. A few of the storms may be strong to severe, especially
this evening and into the overnight hours for areas near and south
of the Ohio River. The primary severe weather threat will be damaging
winds. However, isolated large hail can not be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, May 31, 4:11 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     GLENCOE                 38.71N 84.82W
05/31/2018                   GALLATIN           KY   911 CALL CENTER

            TREES DOWN ON ROUTE 127 AND ALSO 455.

&&

BPP
Local storm report, May 31, 4:12 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     TAYLOR MILL             39.04N 84.51W
05/31/2018                   KENTON             KY   TRAINED SPOTTER

            SIDING OFF OF A HOUSE. SEVERAL 6 INCH OR LARGER DIAMETER
            LIMBS BROKEN OFF. ONE POWER LINE DOWNED.

&&

JOHNF
Local storm report, May 31, 4:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND DMG     FALMOUTH                38.67N 84.33W
05/31/2018                   PENDLETON          KY   PUBLIC

            TREES DOWNED.

&&

MBP
Special weather statement, May 31, 4:14 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
414 PM EDT THU MAY 31 2018

OHZ070-071-077-312100-
Hamilton OH-Warren OH-Butler OH-
414 PM EDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...
SOUTHEASTERN BUTLER AND CENTRAL WARREN COUNTIES UNTIL 500 PM EDT...

At 413 PM EDT, radar indicated a strong thunderstorm over
Wetherington, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Hamilton, Middletown, Fairfield, Mason, Lebanon, Forest Park,
Sharonville, Monroe, Blue Ash, Springdale, West Chester, Waynesville,
Morrow, Kings Island, Olde West Chester, Four Bridges, Highpoint,
Wetherington, Brecon and Sixteen Mile Stand.

This includes the following Interstates...
 I-71 in Ohio between mile markers 19 and 39.
 I-75 in Ohio between mile markers 15 and 31.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3924 8450 3942 8456 3954 8407 3936 8400
TIME...MOT...LOC 2013Z 262DEG 29KT 3935 8439

AR
Local storm report, May 31, 4:16 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     3 ESE FORT THOMAS       39.07N 84.39W
05/31/2018                   HAMILTON           OH   TRAINED SPOTTER

            ONE TREE REPORTED DOWN IN ANDERSON TOWNSHIP NEAR SALEM
            RD. TIME ESTIMATED FROM RADAR.

&&

HICKMAN
Local storm report, May 31, 4:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     READING                 39.22N 84.43W
05/31/2018                   HAMILTON           OH   AMATEUR RADIO

            8 INCH DIAMETER TREE REPORTED BROKEN OFF AT THE GROUND.

&&

HICKMAN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:09 PM EDTSpecial Weather StatementILNHamilton, Montgomery, Warren51 min
May 30, 8:55 PM EDTSpecial Weather StatementILNMiami50 min
May 30, 8:56 PM EDTSpecial Weather StatementILNHardin34 min
May 30, 9:02 PM EDTSpecial Weather StatementILNClark, Clermont, Greene, Warren43 min
May 30, 10:00 PM EDTSpecial Weather StatementILNMadison, Union45 min
May 30, 10:34 PM EDTSpecial Weather StatementILNUnion41 min
May 31, 2:09 PM EDTSpecial Weather StatementILNAdams36 min
May 31, 2:42 PM EDTSevere Thunderstorm WarningILNHamilton33 min
May 31, 3:13 PM EDTSevere Thunderstorm WarningILNButler, Hamilton47 min
May 31, 3:49 PM EDTSpecial Weather StatementILNHocking26 min
May 31, 3:57 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Warren48 min
May 31, 4:07 PM EDTSevere Thunderstorm WarningILNBrown, Clermont23 min
May 31, 4:14 PM EDTSpecial Weather StatementILNWarren46 min
May 31, 4:21 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland, Warren39 min
May 31, 4:28 PM EDTSevere Thunderstorm WarningILNDarke, Preble32 min
May 31, 4:29 PM EDTSevere Thunderstorm WarningILNMercer46 min
May 31, 4:46 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pike, Ross and 1 more44 min
May 31, 4:51 PM EDTSevere Thunderstorm WarningILNAdams, Scioto24 min
May 31, 4:57 PM EDTAreal Flood AdvisoryILNLicking80 min
May 31, 4:57 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery33 min
May 31, 4:58 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene32 min
May 31, 5:01 PM EDTSpecial Weather StatementILNAuglaize29 min
May 31, 5:13 PM EDTSpecial Weather StatementILNShelby32 min
May 31, 5:13 PM EDTSevere Thunderstorm WarningILNAdams, Scioto47 min
May 31, 5:21 PM EDTSpecial Weather StatementILNPike, Ross24 min
May 31, 5:26 PM EDTSpecial Weather StatementILNChampaign, Clark34 min
May 31, 5:54 PM EDTSpecial Weather StatementILNFairfield, Hocking51 min
May 31, 5:57 PM EDTSpecial Weather StatementILNLogan33 min
May 31, 6:40 PM EDTSpecial Weather StatementILNHocking20 min
May 31, 1:48 PM EDTSpecial Weather StatementILNLewis27 min
May 31, 2:45 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen45 min
May 31, 3:27 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen, Pendleton48 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.